Indiana, 2024Damaging Winds and Lightning Strike in Indiana, August 27, 2024
August 27, 2024 · NWS IWX · 16 events in 4 counties and zones
A small cluster of thunderstorms raced across southern Lake Michigan and came onshore, causing extensive tree damage from Michigan City northeast to Union Pier MI and then weakened with inland extent.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $332,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A small cluster of thunderstorms raced across southern Lake Michigan and came onshore, causing extensive tree damage from Michigan City northeast to Union Pier MI and then weakened with inland extent.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 27, 2:25 PM EST, 1 hour 10 minutes earlier. Its key messages:
- Hot weather through Wednesday with heat indices bottoming out in the low to mid 70s tonight and reaching back into the 90s Wednesday with a few areas achieving 100 south of US-24. We'll also have our eyes on Friday as a few areas may threaten 100 degree heat indices again.
- Chances for showers and storms resume, at the earliest, after midnight tonight as dying storms could arrive in Wednesday morning. Chances are better for strong storms Wednesday afternoon. The best chance for storms is Friday as cold front pushes through.
- Cooler and dry this weekend into early next week. Highs will be between the upper 70s and mid 80s this weekend.
Area forecast discussion, Aug 27, 2:25 PM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
325 PM EDT Tue Aug 27 2024
.KEY MESSAGES...
- Hot weather through Wednesday with heat indices bottoming out
in the low to mid 70s tonight and reaching back into the 90s
Wednesday with a few areas achieving 100 south of US-24.
We'll also have our eyes on Friday as a few areas may threaten
100 degree heat indices again.
- Chances for showers and storms resume, at the earliest, after
midnight tonight as dying storms could arrive in Wednesday
morning. Chances are better for strong storms Wednesday
afternoon. The best chance for storms is Friday as cold front
pushes through.
- Cooler and dry this weekend into early next week. Highs will
be between the upper 70s and mid 80s this weekend.
&&
.DISCUSSION...
Issued at 312 PM EDT Tue Aug 27 2024
An mid level anomalous ridge is still parked across the Mississippi
Valley only slowly moving eastward to the southeastern States by
Friday. Meanwhile, mid level vorticity rode from the Rockies to the
Northern Great Lakes overtop the ridge on a moreso east to west
trajectory this morning. Resultant outflow boundary and theta-e
gradient has been modeled to be pushed south, but lower confidence
exists with this placement. Additionally, a mid level upper low
rides into south central Canada and may be able to set off a
few showers and thunderstorms across IL late this
afternoon/evening. There is some chance that they edge eastward
given the westerly low level jet. Limited shear exists to
support severe weather, but given the substantial CAPE that
exists given eastward advection of 70F dew points today and mid
to upper 90s maxTs today and potential remnant boundaries in the
area, cannot totally rule out a strong to potentially severe
storm with cell interactions and boundary enhancement. 12z model
trends have been moving away from this possibility and more
towards having something form between lower MI/WI and shift
southeastward, arriving between midnight and Wednesday AM.
Perhaps our southern Lower Michigan counties could have some
shear to work with in addition to around 2k J/kg of CAPE. Again,
this would provide strong to conditionally severe storms.
This would push cooler air into the area and allow less of the area
to see 100 degree heat indices. Additionally, since the area south
of US-24 wouldn't be affected by any late night/early Wed storms,
this would be the area that has a chance to see storms refire during
Wednesday afternoon. Towards the end of the latest 12z HRRR, storms
fire along the outflow boundary bisecting the forecast area and some
semblance of this shows up in the NAM and GFS as well. The ECMWF
appears to be later with its initiation of storms. This provides
quite the uncertainty on the ceiling for temperatures on Wednesday,
especially when considering the exact location of the outflow
boundary. Low 20s Celsius at around 850 mb just above where mixing
reaches Wednesday may allow for upper 80s with a few southern areas
seeing around 90 degree temperatures. Still leaning on the ECMWF
among other models for the 70 degree dew points as opposed to the
too dry GFS allows for MaxApT values in the upper 90s to around 100.
Despite some of this uncertainty, think areas south of US-24
still require another heat advisory for Wednesday.
Thursday's chance for showers and storms depends on the placement of
the boundary after Wednesday. If recovery exists Thursday, could see
storms wait until the afternoon to fire. The too dry GFS shows that
option. The ECMWF keeps the front across the area and continues to
fire storms along it during the day. All the while, the NAM pushes
the front southward and keeps the area stable and moist. Have more
confidence in a cooler day than today for Thursday, but potentially
even cooler Wednesday by a few degrees. This would keep us out of
head headlines.
Finally, by Friday, a strong vort max associated with an upper low
traverses into south central Canada and this pushes a cold
front into the area. It appears the NAM/GFS provide some better
shear along the front, whereas the ECMWF holds off the better
shear altogether. This increases confidence in chances for
storms as well as cools things off for the weekend. As can
happen ahead of a cold front, pooling of warmer air may allow
the area to make another run at heat advisory readings with a
return to 90 degree temperatures and lingering 70 degree dew
points. Boundary-parallel flow advertised on the GFS may allude
to a straight-lined wind tendency and potential heavy rain
threat as it advances eastward.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1255 PM EDT Tue Aug 27 2024
VFR ceilings and dry conditions should continue this afternoon
and evening. We are closely monitoring convection over southern
WI/northern IL this afternoon, as it may fire up convection in
our area later this afternoon/evening (likely closer to KSBN
than KFWA) with any lingering boundaries that remain over the
region from this morning's convection in Lower Michigan. At this
time, confidence is very low on storms occurring before 06Z
tonight,so have opted to keep the TAFs dry for now. Amendments
may be needed. After 06Z tonight is when there are low chances
for scattered storms (about 20-30% chances).
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Air Quality Alert until midnight EDT /11 PM CDT/ tonight for
INZ005-012>015-020-022-023-103-104-116-203-204-216.
Excessive Heat Warning until 10 PM EDT /9 PM CDT/ this evening
for INZ005-012>015-020-022>024-103-104-116-203-204-216.
Heat Advisory until 10 PM EDT this evening for INZ006>009-017-
018-025>027-032>034.
Heat Advisory from 11 AM to 8 PM EDT Wednesday for INZ018-
022>027-032>034.
OH...Heat Advisory until 10 PM EDT this evening for OHZ001-002-004-
005-015-016-024-025.
Heat Advisory from 11 AM to 8 PM EDT Wednesday for OHZ015-016-
024-025.
MI...Air Quality Alert until midnight EDT tonight for MIZ078-177-
277.
Excessive Heat Warning until 10 PM EDT this evening for MIZ078-
177-277.
Heat Advisory until 10 PM EDT this evening for MIZ079>081.
MARINE...None.
&&
DISCUSSION...Roller
AVIATION...JohnsonHazardous weather outlook, Aug 27, 2:49 PM EST, 46 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
349 PM EDT Tue Aug 27 2024
INZ005-012>015-020-103-104-116-203-204-216-MIZ078-177-277-282000-
Elkhart-Starke-Pulaski-Marshall-Fulton IN-White-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-Northern Berrien-
Southern Berrien-
349 PM EDT Tue Aug 27 2024 /249 PM CDT Tue Aug 27 2024/
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...
This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
There are chances for thunderstorms tonight. Gusty winds, hail, heavy
rain are possible threats in these storms. Confidence in severe
weather occurring is low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There are periodic chances for showers and thunderstorms this week.
A few strong to severe storms are possible Wednesday afternoon and
evening and again Friday. Confidence is low in severe weather
occurring.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ006>009-017-MIZ079>081-OHZ001-002-004-005-282000-
Lagrange-Steuben-Noble-De Kalb-Whitley-St. Joseph MI-Branch-
Hillsdale-Williams-Fulton OH-Defiance-Henry-
349 PM EDT Tue Aug 27 2024
...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There are chances for thunderstorms tonight. Some of the
thunderstorms this evening may be strong to severe, with damaging
winds and large hail the main threats. Friday has another chance for
strong to severe storms. Confidence in severe weather occurring is
low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Heat indices of around 95 to 100 degrees are possible Wednesday,
mainly along and south of US 24.
There are periodic chances for showers and thunderstorms this week.
A few strong to severe storms are possible Wednesday afternoon and
evening and again Friday. Confidence is low in severe weather
occurring.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ018-025>027-032>034-OHZ015-016-024-025-282000-
Allen IN-Huntington-Wells-Adams-Grant-Blackford-Jay-Paulding-Putnam-
Van Wert-Allen OH-
349 PM EDT Tue Aug 27 2024
...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...
This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There are chances for thunderstorms tonight. Some of the
thunderstorms this evening may be strong to severe, with damaging
winds and large hail the main threats. Confidence in severe weather
occurring is low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There are periodic chances for showers and thunderstorms this week.
A few strong to severe storms are possible Wednesday afternoon and
evening and again Friday. Confidence is low in severe weather
occurring.
Heat indices between 95 and 100 are possible again Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ022>024-282000-
Cass IN-Miami-Wabash-
349 PM EDT Tue Aug 27 2024
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...
This Hazardous Weather Outlook is for northern Indiana.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There are periodic chances for showers and thunderstorms this week.
A few strong to severe storms are possible Wednesday afternoon and
evening and again Friday. Confidence is low in severe weather
occurring.
Heat indices between 95 and 100 are possible again Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LMZ043-046-282000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
349 PM EDT Tue Aug 27 2024
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...This afternoon and tonight.
Heat indices today will climb to around 95 to 100 degrees.
There are chances for thunderstorms tonight. Some of the
thunderstorms this evening may be strong to severe, with damaging
winds and large hail the main threats. Confidence in severe weather
occurring is low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There are periodic chances for showers and thunderstorms this week.
A few strong to severe storms are possible Wednesday afternoon and
evening and again Friday. Confidence is low in severe weather
occurring.
In the hours before
Special weather statement, Aug 27, 3:23 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
423 PM EDT Tue Aug 27 2024
MIZ078-079-272100-
St. Joseph MI-Cass MI-
423 PM EDT Tue Aug 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CASS AND
NORTHWESTERN ST. JOSEPH COUNTIES THROUGH 500 PM EDT...
At 422 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marcellus, or 9 miles east of Dowagiac, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Three Rivers, Cassopolis, Marcellus, Penn, Flowerfield, Vandalia,
Moore Park, La Grange, Donnell Lake, Jones, Diamond Lake, Corey Lake,
Howardsville, Clear Lake, Wakelee, and Paradise Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4189 8564 4189 8608 4199 8604 4207 8585
4207 8563
TIME...MOT...LOC 2022Z 258DEG 20KT 4200 8593
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
JBALLSpecial weather statement, Aug 27, 3:26 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Northern Indiana
426 PM EDT Tue Aug 27 2024
INZ103-104-204-272100-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
426 PM EDT Tue Aug 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ST. JOSEPH AND EASTERN
LA PORTE COUNTIES THROUGH 500 PM EDT/400 PM CDT/...
At 426 PM EDT/326 PM CDT/, Doppler radar was tracking a strong
thunderstorm over New Carlisle, or 9 miles west of South Bend, moving
east at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
South Bend around 430 PM EDT.
Mishawaka, Georgetown, Gulivoire Park, and Roseland around 445 PM
EDT.
Granger around 450 PM EDT.
Other locations impacted by this storm include Lydick, Chain-o-lakes,
Indian Village, Crumstown, and Woodland.
This includes Interstate 80 in Indiana between mile markers 63 and
84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4163 8659 4176 8649 4176 8610 4155 8616
TIME...MOT...LOC 2026Z 275DEG 24KT 4169 8646
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
JBALLThunderstorm Wind, St. Joseph
- When
- August 27, 3:35 PM EST to 3:36 PM EST
- Where
- St. Joseph County, 1.27 mi SSW of South Bend
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 41.653, -86.260
Large tree down near Kendall and Shrrill St.
Thunderstorm Wind, St. Joseph
- When
- August 27, 3:35 PM EST to 3:36 PM EST
- Where
- St. Joseph County, 1.72 mi SW of South Bend
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.650, -86.270
Large tree uprooted, nearly landing on a home.
Thunderstorm Wind, St. Joseph
- When
- August 27, 3:45 PM EST to 3:46 PM EST
- Where
- St. Joseph County, 1.69 mi ENE of Granger
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.760, -86.090
Thunderstorm Wind, Elkhart
- When
- August 27, 4:15 PM EST to 4:16 PM EST
- Where
- Elkhart County, 4.84 mi S of Bristol
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.650, -85.820
Two large pine trees were snapped.
Thunderstorm Wind, La Porte
- When
- August 27, 7:00 PM CST to 7:01 PM CST
- Where
- La Porte County, Duneland Beach
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 41.750, -86.850
Several trees down across northern LaPorte county. Long Beach was the hardest hit area.
Thunderstorm Wind, La Porte
- When
- August 27, 7:02 PM CST to 7:03 PM CST
- Where
- La Porte County, 0.86 mi SW of Long Beach
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 41.720, -86.880
Several trees and power lines down throughout Michigan City.
Thunderstorm Wind, La Porte
- When
- August 27, 7:15 PM CST to 7:16 PM CST
- Where
- La Porte County, 0.86 mi SE of Westville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.540, -86.890
Large tree and powerlines down on Joliet Rd in Westville.
Thunderstorm Wind, La Porte
- When
- August 27, 7:18 PM CST to 7:19 PM CST
- Where
- La Porte County, 0.69 mi N of La Porte Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- CoCoRaHS
- Coordinates
- 41.590, -86.730
A few trees down along with several large branches.
Thunderstorm Wind, La Porte
- When
- August 27, 7:18 PM CST to 7:19 PM CST
- Where
- La Porte County, 4.84 mi WNW of Hesston
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.750, -86.720
Numerous tree limbs down on SR 39 near W CR 100 N.
Thunderstorm Wind, La Porte
- When
- August 27, 7:27 PM CST to 7:28 PM CST
- Where
- La Porte County, Rolling Prairie
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.670, -86.620
Thunderstorm Wind, St. Joseph
- When
- August 27, 8:30 PM EST to 8:31 PM EST
- Where
- St. Joseph County, 0.86 mi NE of New Carlisle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.710, -86.510
Large tree limbs and a few trees down in New Carlisle.
Thunderstorm Wind, La Porte
- When
- August 27, 7:36 PM CST to 7:37 PM CST
- Where
- La Porte County, 0.2 mi SSW of La Porte
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.597, -86.722
Power lines down at C Street and W 12th Street.
Thunderstorm Wind, St. Joseph
- When
- August 27, 8:48 PM EST to 8:49 PM EST
- Where
- St. Joseph County, 0.86 mi NE of Rupel
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.610, -86.370
Two large trees down on SR 23 between Crumstown Highway and Mayflower Rd.
Thunderstorm Wind, St. Joseph
- When
- August 27, 8:48 PM EST to 8:49 PM EST
- Where
- St. Joseph County, 1.48 mi NNW of South Bend
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.690, -86.260
Numerous trees and branches down in and around South Bend.
Thunderstorm Wind, Marshall
- When
- August 27, 9:06 PM EST to 9:07 PM EST
- Where
- Marshall County, Bremen
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 41.450, -86.150
Large tree of 18 to 24 inches in diameter was down onto a car.
Lightning, St. Joseph
- When
- August 27, 9:12 PM EST to 9:13 PM EST
- Where
- St. Joseph County, 2.76 mi S of Mishawaka
- Property damage
- $225,000
- Reported by
- Broadcast Media
- Coordinates
- 41.630, -86.170
Lightning strike at Autumn Lakes Apartments resulting in a large fire. 22 apartment units were damaged. No known injuries.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, August 27, 20241 death · 1 event
- Hail and Damaging Winds in Michigan, August 27, 20241 injured · $810,000 · 56 kt wind · 16 events
- Damaging Winds in Michigan, August 27, 2024$395,000 · 61 kt wind · 10 events
- Damaging Winds in Minnesota, August 27 to 28, 2024$100,000 · 56 kt wind · 18 events
- Damaging Winds in Michigan, August 27 to 28, 20241 injured · 66 kt wind · 37 events
- Damaging Winds in Ohio, August 27, 2024$37,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Illinois, August 27, 20242.5 in hail · 35 events
- Damaging Winds in Michigan, August 27, 2024$21,000 · 60 kt wind · 13 events
- Excessive Heat in Illinois, August 27, 202421 events
- Damaging Winds in Wisconsin, August 27, 2024$19,000 · 50 kt wind · 7 events
- Flash Flood and Damaging Winds in Wisconsin, August 27, 2024$20,000 · 50 kt wind · 3 events
- Drought in Oklahoma, August 27 to 31, 202415 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1204229, 1204230, 1204231, 1204057, 1204059, 1204060, 1204061, 1204062, 1204063, 1204064, 1204233, 1204065, 1204234, 1204236, 1204058, 1204224.